# SDR ASAA2019121983642

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 35,022 hours, 10,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHT (EXTERNAL) INOP. GROUNDED - YES. FOUND R1 EXIT SIGN AND OVERDOOR CEILING EMERGENCY LIGHTS INOP AS WELL. REPLACED BATTERY PACK M1674 PER AMM TASK 33-51-06-960-805, EMERGENCY LIGHTS OPS CHECKED GOOD. OK FOR SERVICE.
